Forum

Hi 5

Hi everyone

just thought i would share my good news,i joined slimming world online a while ago, i had my weekly weigh in today and i have lost 1 stone 4lbs…i am chuffed to bits i really am,so anyone thinking of joining i would recomend it, i cant do much excercise so its taken me twice as long as it would do,if i could do more,but i have learnt to be patient,some weeks i dont loose at all…but i stick at it, it feels so good ,i have dropped from a 16 to a 14 and i am now aiming for a size 12…heres hoping.

J x

2 Likes

WOW!!! Well done Mrs J!!!

You’ve done amazingly well and I know how hard it is!

You should buy yourself something lovely to wear at Xmas… show off your new figure.

Pat xx

1 Like

Well done MrsJ that is a big weight loss what an achievement.

Pauline xx

Well done MrsJ, that’s a great achievement.

Woohoo Mrs J, well done you.

Pam x

Wow, well done! What an achievement, I may just take your advice and join too. I hope you take Pat’s advice and buy a nice dress to flatter your new figure!

Cath x

thanks guys… i havent worn a dress in years Cath and Pat …so wont be buying one, i have got myself a lovely jumper though from Next that looks nice on me,it must look nice as when my daughter saw it she said she wanted one too…

i live in comfy joggers (nice ones though) i honestly cant remember the last time i wore a dress,think it must have been in the 80s lol…

J x

1 Like

Good stuff J.

I have a theory about Vit D; ever since I’ve been taking it (max 5,000 dose) I’ve lost weight and kept it off, regardless of diet or exercise regime. But when I stopped taking it for a month I put the weight back on. Not sure if you take the max dose or not?

Buy a nice dress; or something to get MrJ excited…

CP

1 Like

Well done Mrs J that’s incredible … I too know how hard it is so hats off to you!

Nina x

1 Like

Hi CP, I’ve read this can happen with Vit D.

I’m also on 5,000 units a day, for about 18 months, and haven’t lost any weight at all.

Typical. Obviously doesn’t have that marvellous side effect for everyone!

Pat xx

1 Like

Hi Pat & CP,

Sadly didn’t have that effect on me, either

Nina x

1 Like

i dont take vitamin D as it made me feel ill in high doses

Jx

1 Like

Well done that’s brilliant!

K

1 Like